# SDR SB06059

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA FLT431, ON DESCENT TO MIA, FROM CLT, CREW REPORTED THE FLAPS LOCKED OUT AT 15 UNITS AND WOULD NOT EXTEND OR RETRACT. APPEARS THE LEFT-HAND FLAP WAS STUCK IN THE EXTENDED POSITION.  FLIGHT LANDED AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT WHEEL WELL TORQUE TUBES PER MM 27-51-64-404-009. OPERATIONAL CHECK GOOD.
